# SDR GTIA2024121038583

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,936 hours, 4,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AQE-SOCK SMELL WITH PACK#1 & APU BLEED AIR ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED LEVEL B DECONTAMINATION OF ECS IAW AMM 21-00-00. NO FUMES DETECTED. REPLACED RECIRCULATION FILTERS AS A PRECAUTION. THIS CLEARS DMI 3610194-1. PLACARD REMOVED. FILTERS REPLACED IAW AMM 21-21-41
